Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 56, NWS Wilmington, OH

April 19, 2011Brown County, Clinton County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 19, 2011, 3:32 AM EDT for Brown County, Clinton County, Highland County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 3:32 AM EDT (07:32 UTC)
Expired
Apr 19, 2011, 3:55 AM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Brown County, OH, Clinton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 25 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS51 KILN 190732
SVRILN
OHC015-027-071-190815-
/O.NEW.KILN.SV.W.0056.110419T0732Z-110419T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 415 AM EDT.

* AT 323 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  FAYETTEVILLE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...
  LEESBURG...

IN ADDITION...STATE ROUTE 136 AT US ROUTE 62...RUSSELL...NEW
MARKET...HIGHLAND COUNTY AIRPORT...SAMANTHA...HIGHLAND...ROCKY FORK
LAKE AND PAINT CREEK STATE PARK ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3906 8388 3921 8395 3938 8357 3938 8354
      3917 8342
TIME...MOT...LOC 0732Z 246DEG 45KT 3918 8376

$$
2 follow-up statements
255 
WWUS51 KILN 190747
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 AM EDT TUE APR 19 2011

OHC015-027-190757-
/O.CAN.KILN.SV.W.0056.000000T0000Z-110419T0815Z/
BROWN OH-CLINTON OH-
347 AM EDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON AND NORTHERN
BROWN COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3914 8367 3927 8376 3938 8357 3938 8354
      3917 8342
TIME...MOT...LOC 0747Z 246DEG 45KT 3926 8356

$$

OHC071-190815-
/O.CON.KILN.SV.W.0056.000000T0000Z-110419T0815Z/
HIGHLAND OH-
347 AM EDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHERN HIGHLAND COUNTY...

AT 340 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HILLSBORO...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
LEESBURG.

IN ADDITION...ROCKY FORK LAKE AND PAINT CREEK STATE PARK ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3914 8367 3927 8376 3938 8357 3938 8354
      3917 8342
TIME...MOT...LOC 0747Z 246DEG 45KT 3926 8356

$$
585 
WWUS51 KILN 190755
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 AM EDT TUE APR 19 2011

OHC071-190805-
/O.CAN.KILN.SV.W.0056.000000T0000Z-110419T0815Z/
HIGHLAND OH-
355 AM EDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HIGHLAND COUNTY HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3914 8367 3927 8376 3938 8357 3938 8354
      3917 8342
TIME...MOT...LOC 0755Z 246DEG 45KT 3930 8344

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:53 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 19, 1:53 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
153 AM EDT TUE APR 19 2011

.SYNOPSIS...
A FRONTAL BOUNDARY ACROSS THE AREA WILL BE THE FOCUS FOR SHOWER
AND THUNDERSTORM DEVELOPMENT TONIGHT INTO TUESDAY.  WIDESPREAD
SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE
REGION. HIGH PRESSURE WILL MOVE INTO THE AREA FOR WEDNESDAY NIGHT
INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE NEAR TERM FORECAST WILL BE DIFFICULT GIVEN FRONTAL BOUNDARY
ACROSS THE REGION...AND THE PROSPECTS OF PCPN.

FRONTAL BOUNDARY WAS MOVING SOUTH AS A COLD FRONT THIS EVENING
THROUGH CENTRAL INDIANA AND CENTRAL OHIO. LATEST RUC/HRRR CONTINUE
TO INDICATE THAT THIS FRONT SHOULD SAG NEAR OR JUST SOUTH OF THE
OHIO RIVER OVERNIGHT. TO THE NORTH OF THIS BOUNDARY...THE AIR
REMAINS CHILLY GIVEN LOW LEVEL NORTHEAST FLOW. TO THE SOUTH OF THE
BOUNDARY...TEMPERATURES ARE BALMY. TO ADD TO THE COMPLEXITY...A
STRONG...MOIST LOW LEVEL JET IS FORECAST TO GET GOING ACRS THE
MIDDLE OHIO VALLEY OVERNIGHT...ADVECTING...MOIST...CONVERGENT AIR
NE ALONG AND NORTH OF AFOREMENTIONED FRONTAL BOUNDARY. ELEVATED
INSTABILITY IS FORECAST TO INCREASE. AS A RESULT OF MENTIONED
PARAMETERS...SHOWERS AND THUNDERSTORMS WILL INCREASE ACRS THE
REGION AFTER MIDNIGHT. WITH PWAT APPROACHING 1.5 INCHES...AND THE
POTENTIAL FOR TRAINING SHOWERS AND THUNDERSTORMS...HAVE PLACED
HEAVY RAIN IN THE ZONES/GRIDS. HAVE HELD OFF ON ANY FLOOD/FLASH
FLOOD WATCHES AT THIS TIME...BUT GIVEN RECENT RAINS AND MOIST
GROUND...RADAR AND MODEL TRENDS WILL HAVE TO BE WATCHED TO SEE IF
ONE WOULD NEED HOISTING. WITH WIDESPREAD RAIN DEVELOPING OVER THE
REGION...RAIN COOLED AIR WILL CAUSE TEMPERATURES NORTH OF THE
FRONT TO DROP INTO THE 30S AND 40S...WITH TEMPERATURES STAYING IN
THE 50S TO NEAR 60 JUST SOUTH OF THE FRONT. HAVE MADE ADJUSTMENTS
TO OVERNIGHT LOWS. ALSO...WILL MENTIONED HEAVY RAIN POTENTIAL IN
THE HWO.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
A COMPLEX OF SHOWERS AND EMBEDDING THUNDERSTORMS WILL BE MOVING
ACROSS THE AREA DURING THE BEGINNING OF THE SHORT TERM. THIS
COMPLEX WILL BEGIN TO MOVE EAST OF THE AREA DURING THE MORNING.
FRONTAL BOUNDARY ACROSS THE AREA WILL LIFT NORTH DURING THE DAY TO
EXTREME NORTHERN PORTIONS OF THE FA. ADDITIONAL DEVELOPMENT WILL
BE POSSIBLE NEAR THIS BOUNDARY AND THEREFORE AFTER MORNING
CONVECTION LIMITED HIGHEST AFTERNOON PRECIPITATION CHANCES TO THE
NORTHERN PORTIONS OF THE FA. TEMPERATURES WILL BE HIGHLY VARIABLE
ACROSS THE FA DUE TO FRONTAL BOUNDARY WITH TEMPERATURES ACROSS
SOUTHERN PORTIONS OF FA IN THE UPPER 70S WHEREAS EXTREME NORTHERN
PORTIONS OF THE FA WILL SEE HIGHS AROUND 60 DEGREES ON TUESDAY.
THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE...WILL DEVELOP WEST
OF THE FA DURING THE DAYTIME HOURS ON TUESDAY IN ADVANCE OF A COLD
FRONT. SHEAR AND INSTABILITY LOOKS PRETTY DECENT TUESDAY NIGHT
ACROSS THE FA AND THEREFORE A WELL ORGANIZED SQUALL LINE APPEARS
LIKELY TUESDAY NIGHT DURING THE OVERNIGHT HOURS. THE MAIN THREAT
WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO CANNOT BE RULED
OUT. WILL CONTINUE TO MENTION THIS THREAT IN THE HWO AND ALSO
ADDED SEVERE WORDING TO THE FORECAST. HEAVY RAIN WILL ALSO
ACCOMPANY THE SYSTEM MOVING THROUGH TUESDAY NIGHT AND THEREFORE
SOME FLOODING ISSUES MAY ALSO DEVELOP. PRECIP WILL MOVE OUT OF THE
FA DURING THE MORNING HOURS. HIGH PRESSURE AND COOLER TEMPERATURES
WILL BEGIN TO WORK INTO THE FA IN THE WAKE OF THE COLD FRONT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. THEN
UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO
VALLEY THROUGH THE REST OF THE PERIOD. A WARM FRONT WILL DEVELOP ON
THURSDAY NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO
THE NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR
EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH OF
THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG THE
BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON
THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE NORMAL
READINGS FOR THE REST OF THE PERIOD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SURFACE FRONTAL BOUNDARY HAS SLIPPED SOUTH OF ALL TAF SITES WITH
WINDS BECOMING NERLY. EXPECT THIS BOUNDARY TO REMAIN QUASI-STATIONARY
OVERNIGHT BEFORE MOVING BACK NORTH AS A WARM FRONT THIS AFTN.
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH
OF THIS FRONT IN A REGION OF MOIST ASCENT DYE TO A STRONG LOW
LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE
TO INCREASE IN COVERAGE ACROSS THE TAF SITES OVERNIGHT. PCPN MAY
BECOME MODERATE TO LOCALLY HEAVY...WITH CIGS AND VSBYS DROPPING
INTO THE MVFR CATEGORY. LOCALIZED IFR CIGS/VSBYS CAN NOT BE RULED
OUT IN HEAVIER SHOWERS AND THUNDERSTORMS.

THE LOW LEVEL JET WILL SHIFT OFF TO THE EAST DURG THE DAY AND THE
FRONTAL BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW
PRESSURE BEGINS TO DEEPEN TO THE WEST. THEREFORE EXPECT
PCPN TO DECREASE DURG THE DAY. WITH MVFR CIGS IMPROVING TO VFR
BEHIND WARM FRONTAL PASSAGE.

DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE
GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE
REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO
SEVERE. HAVE A MENTION OF VCTS AT THE 30 HOUR KCVG TAF.

OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING IN SHOWERS AND THUNDERSTORMS. GUSTY WEST TO
NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS
EXPECTED FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN/NOVAK
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN/NOVAK
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Apr 18, 9:16 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT MON APR 18 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
916 PM EDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. A
FEW STORMS LATE TONIGHT INTO EARLY TUESDAY MAY PRODUCE HAIL. IN
ADDITION...SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY
RAIN...ESPECIALLY WHERE TRAINING OF STORMS OCCUR. THIS MAY RESULT
IN SOME FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY. A FEW
STORMS MAY PRODUCE HAIL EARLY ON TUESDAY.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK INTO WILMINGTONS FORECAST AREA
OVERNIGHT TUESDAY INTO EARLY WEDNESDAY. THE MAIN THREAT WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE DURING THIS
PROLONGED PERIOD OF ACTIVE WEATHER. CHECK THE LATEST FORECAST FOR
UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO WEDNESDAY
MORNING.

In the hours before

Special weather statement, Apr 19, 1:57 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EDT TUE APR 19 2011

INZ073>075-080-KYZ091-OHZ077-190700-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-HAMILTON OH-
157 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...BOONE...
SOUTHEASTERN RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 300 AM EDT...

AT 150 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENHAM...MOVING EAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF
INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH
THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO...AURORA...
RISING SUN...LAWRENCEBURG...GREENDALE...BURLINGTON...UNION...OAKBROOK
AND FLORENCE.

ALSO...FAIRVIEW...FARMERS RETREAT...BEAR BRANCH...ALLENSVILLE...COLD
SPRINGS...ABERDEEN...MILTON AND PATE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3916 8472 3892 8460 3885 8521 3891 8521
      3891 8526 3902 8530
Special weather statement, Apr 19, 2:13 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT TUE APR 19 2011

INZ080-KYZ090>097-190715-
SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-BRACKEN KY-
CAMPBELL KY-GALLATIN KY-GRANT KY-
213 AM EDT TUE APR 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...CAMPBELL...NORTHWESTERN BRACKEN...BOONE...NORTHERN
PENDLETON...EXTREME NORTHERN OWEN...KENTON AND EXTREME EASTERN
SWITZERLAND COUNTIES THROUGH 315 AM EDT.

AT 210 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT US ROUTE 127...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL
PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE
EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...WALTON...
BUTLER...CLARYVILLE AND ALEXANDRIA.

ALSO...RYLE...MUNK...BIG BONE...BEAVERLICK...VERONA...SHERMAN...
NORTHCUTT AND BRACHT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3886 8488 3899 8432 3887 8423 3883 8423
      3881 8422 3880 8417 3876 8414 3865 8481
Local storm report, Apr 19, 2:32 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             VERONA                  38.82N 84.66W
04/19/2011  U0.75 INCH       BOONE              KY   PUBLIC

&&

ALANR
Local storm report, Apr 19, 2:40 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     HAIL             WALTON                  38.87N 84.62W
04/19/2011  U1.00 INCH       BOONE              KY   PUBLIC

&&

ALANR
Local storm report, Apr 19, 2:50 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             INDEPENDENCE            38.95N 84.55W
04/19/2011  U1.00 INCH       KENTON             KY   PUBLIC

&&

ALANR
Local storm report, Apr 19, 3:10 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             AMELIA                  39.03N 84.22W
04/19/2011  U0.88 INCH       CLERMONT           OH   PUBLIC

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:54 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton39 min
Apr 19, 3:45 AM EDTSpecial Weather StatementILNClermont, Hamilton60 min
Apr 19, 4:11 AM EDTSpecial Weather StatementILNBrown64 min
Apr 19, 4:20 AM EDTAreal Flood WarningILNClermont, Hamilton7 hr
Apr 19, 4:46 AM EDTSpecial Weather StatementILNHighland59 min
Apr 19, 6:12 AM EDTAreal Flood WarningILNHamilton3 hr
Apr 19, 7:12 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Montgomery, Preble, Warren3 hr
Apr 19, 9:08 AM EDTFlash Flood WarningILNClermont3 hr
Apr 19, 9:20 AM EDTSpecial Weather StatementILNBrown55 min
Apr 19, 9:27 AM EDTSpecial Weather StatementILNHighland63 min
Apr 19, 11:14 AM EDTSpecial Weather StatementILNClinton, Warren61 min
Apr 19, 11:40 AM EDTAreal Flood WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Apr 19, 11:47 AM EDTSpecial Weather StatementILNGreene, Montgomery, Preble58 min
Apr 19, 11:50 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Apr 19, 12:01 PM EDTSpecial Weather StatementILNDarke44 min
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren9 hr
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton9 hr
Apr 19, 12:57 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble11 hr
Apr 19, 1:45 PM EDTSpecial Weather StatementILNPickaway60 min
Apr 19, 2:14 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 19, 2:19 PM EDTRiver Flood WarningILNHamilton5 days
Apr 19, 2:30 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more6 hr
Apr 19, 2:42 PM EDTRiver Flood AdvisoryILNClermont, Hamilton49 hr
Apr 19, 3:36 PM EDTRiver Flood AdvisoryILNHamilton28 hr
Apr 19, 3:54 PM EDTFlood WatchILNBrown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more17 hr
Apr 19, 4:11 PM EDTRiver Flood WarningILNHocking48 hr
Apr 19, 5:51 PM EDTAreal Flood WarningILNWarren52 hr
Apr 19, 6:39 PM EDTRiver Flood WarningILNPickaway9 days
Apr 19, 6:39 PM EDTRiver Flood WarningILNPike, Scioto11 days
Apr 19, 6:57 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway10 hr
Apr 19, 7:20 PM EDTRiver Flood WarningILNMiami, Shelby2 hr
Apr 19, 7:22 PM EDTRiver Flood WarningILNButler, Montgomery, Warren3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.